Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 305, Number 1

All articles in this issue are freely accessible.

Crossed products of continuous-trace $C^{∗}$-algebras by smooth actions
Iain Raeburn and Jonathan Rosenberg.
Trans. Amer. Math. Soc. 305 (1988), 1-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920145
New combinatorial interpretations of Ramanujan’s partition congruences mod $5,7$ and $11$
F. G. Garvan.
Trans. Amer. Math. Soc. 305 (1988), 47-77
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920146
A lifting theorem and uniform algebras
Takahiko Nakazi and Takanori Yamamoto.
Trans. Amer. Math. Soc. 305 (1988), 79-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920147
Sharp distortion theorems for quasiconformal mappings
G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen.
Trans. Amer. Math. Soc. 305 (1988), 95-111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920148
Euler-Poincaré characteristic and higher order sectional curvature. I
Chuan-Chih Hsiung and Kenneth Michael Shiskowski.
Trans. Amer. Math. Soc. 305 (1988), 113-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920149
Infinite rank Butler groups
Manfred Dugas and K. M. Rangaswamy.
Trans. Amer. Math. Soc. 305 (1988), 129-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920150
Coexistence theorems of steady states for predator-prey interacting systems
Lige Li.
Trans. Amer. Math. Soc. 305 (1988), 143-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920151
Ensembles de Riesz
Valérie Tardivel.
Trans. Amer. Math. Soc. 305 (1988), 167-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920152
Longtime dynamics of a conductive fluid in the presence of a strong magnetic field
C. Bardos, C. Sulem and P.-L. Sulem.
Trans. Amer. Math. Soc. 305 (1988), 175-191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920153
Isometries between function spaces
Krzysztof Jarosz and Vijay D. Pathak.
Trans. Amer. Math. Soc. 305 (1988), 193-206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920154
On the behavior of harmonic functions near a boundary point
Wade Ramey and David Ullrich.
Trans. Amer. Math. Soc. 305 (1988), 207-220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920155
Local projective resolutions and translation functors for Kac-Moody algebras
Wayne Neidhardt.
Trans. Amer. Math. Soc. 305 (1988), 221-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920156
Representations of hyperharmonic cones
Sirkka-Liisa Eriksson.
Trans. Amer. Math. Soc. 305 (1988), 247-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920157
Convergence acceleration for generalized continued fractions
Paul Levrie and Lisa Jacobsen.
Trans. Amer. Math. Soc. 305 (1988), 263-275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920158
Complementation in Kreĭn spaces
Louis de Branges.
Trans. Amer. Math. Soc. 305 (1988), 277-291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920159
$k$-dimensional regularity classifications for $s$-fractals
Miguel Ángel Martín and Pertti Mattila.
Trans. Amer. Math. Soc. 305 (1988), 293-315
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920160
Counting semiregular permutations which are products of a full cycle and an involution
D. M. Jackson.
Trans. Amer. Math. Soc. 305 (1988), 317-331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920161
The ideal structure of certain nonselfadjoint operator algebras
Justin Peters.
Trans. Amer. Math. Soc. 305 (1988), 333-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920162
Operator theoretical realization of some geometric notions
Qing Lin.
Trans. Amer. Math. Soc. 305 (1988), 353-367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920163
The action of a solvable group on an infinite set never has a unique invariant mean
Stefan Krasa.
Trans. Amer. Math. Soc. 305 (1988), 369-376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920164
A problem in convexity leading to the analysis of two functional equations
John V. Ryff.
Trans. Amer. Math. Soc. 305 (1988), 377-396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920165
Interpolation of Besov spaces
Ronald A. DeVore and Vasil A. Popov.
Trans. Amer. Math. Soc. 305 (1988), 397-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920166
Finite order solutions of second order linear differential equations
Gary G. Gundersen.
Trans. Amer. Math. Soc. 305 (1988), 415-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 920167
American Mathematical Society